Journal article icon

Journal article

Higher topological cyclic homology and the Segal conjecture for tori

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 484.6KB)
Publisher copy:
doi:10.1016/j.aim.2010.08.016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Advances in Mathematics More from this journal
Volume:
226
Issue:
2
Pages:
1823–1874
Publication date:
2011-01-30
Acceptance date:
2010-08-26
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
Keywords:
Pubs id:
pubs:190656
UUID:
uuid:ace63e1b-c1f5-486c-915c-c396deb60be6
Local pid:
pubs:190656
Source identifiers:
190656
Deposit date:
2018-05-01

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP